# SDR SWAA2017010911054

- Difficulty date: January 5, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 32,480 hours, 18,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY SIGN LENS FELL OFF.  REINSTALLED LENS PER SIP.
